Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 3.

1995

Common, A.K (1995) BI-Axial Gegenbauer Functions of the 2nd Kind. Journal of Mathematical Analysis and Applications, 190 (3). pp. 725-737. ISSN 0022-247X. (The full text of this publication is not available from this repository)

1994

Common, A.K and Sommen, F. (1994) Special Bi-Axial Monogenic Functions. Journal of Mathematical Analysis and Applications, 185 (1). pp. 189-206. ISSN 0022-247X. (The full text of this publication is not available from this repository)

Common, A.K (1994) Singularity Confinement in the Discrete-Time Toda Lattice and Q-D Algorithm. Physics Letters A, 184 (2). pp. 194-197. ISSN 0375-9601. (The full text of this publication is not available from this repository)

This list was generated on Wed May 14 15:37:38 2014 BST.